Alert archive / Tennessee / Flash Flood Warnings in 2019
Flash Flood Warning 6, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Feb 6, 2019, 7:45 PM CST for 5 counties in Tennessee. It was in force for 4 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 6, 2019, 7:45 PM CST (01:45 UTC)
- Expired
- Feb 6, 2019, 11:29 PM CST
- In force
- 4 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Sumner County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 18 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 8:49 PM CST | FLASH FLOOD | Woodbine, TN | WESTBOUND I-440 BEFORE NOLENSVILLE PIKE EXIT, RIGHT TWO LANES FLOODED. |
| Feb 6, 9:55 PM CST | FLASH FLOOD | Pegram, TN | *** 1 FATAL *** A WOMAN WAS SWEPT OFF A BRIDGE WHILE TRYING TO CROSS ON FOOT. OCCURRED AT 4660 PONDS CREEK RD. |
| Feb 6, 9:57 PM CST | FLASH FLOOD | 2 N Belle Meade, TN | FLASH FLOODING NEAR THE KROGER IN BELLE MEADE ON HARDING PIKE. |
| Feb 6, 10:00 PM CST | FLASH FLOOD | 2 Nne Green Hills, TN | ST. BERNARD ACADEMY FLOODED WITH FOUR INCHES OF WATER. SEVERAL STREETS AROUND HILLSBORO VILLAGE AND NEAR THE VANDERBILT CAMPUS FLOODED. |
| Feb 6, 10:02 PM CST | FLASH FLOOD | Pegram, TN | WATER RESCUE AT GREEN VALLEY DR. AND PONDS CREEK RD. A MAN ATTEMPTED TO CROSS HIGH WATER AND WAS RESCUED FROM THE HOOD OF HIS CAR. |
| Feb 6, 10:30 PM CST | HEAVY RAIN 5.75 | Inglewood, TN | NWS EMPLOYEE REPORTS HEAVY RAIN STILL FALLING. |
| Feb 6, 10:31 PM CST | HEAVY RAIN 5.94 | West Nashville, TN | AS OF 10:30 PM. STILL RAINING. |
| Feb 6, 11:11 PM CST | FLASH FLOOD | 1 Nne Berry Hill, TN | EM REPORTS MULTIPLE WATER RESCUES ONGOING NEAR BROWNS CREEK. |
| Feb 6, 11:11 PM CST | FLASH FLOOD | 1 Nne Berry Hill, TN | NASHVILLE OEM AND LOCAL MEDIA REPORTED MAJOR FLASH FLOODING AROUND THE FAIRGROUNDS IN SOUTH NASHVILLE NEAR BROWNS CREEK. SEVERAL VEHICLES WERE STRANDED AT NOLENSVILLE ROAD AND WALSH ROAD WITH WATER RESCUES ONGOING. BUSINESSES WERE FLOODED ALONG NOLENSVILLE ROA |
| Feb 6, 11:22 PM CST | FLASH FLOOD | 2 Ese Inglewood, TN | VIDEO OF FLOOD WATER COMING UP INTO HOUSE THROUGH BATHROOM PLUMBING FIXTURE. |
| Feb 6, 11:25 PM CST | FLASH FLOOD | 1 Ne Belle Meade, TN | 4 TO 5 INCHES ON ROAD AT DARTMOUTH AND WOODMONT LN IN GREEN HILLS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 64 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.8 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
411
WGUS54 KOHX 070145
FFWOHX
TNC021-037-043-165-187-070545-
/O.NEW.KOHX.FF.W.0006.190207T0145Z-190207T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
745 PM CST Wed Feb 6 2019
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Davidson County in Middle Tennessee...
Eastern Dickson County in Middle Tennessee...
Southwestern Sumner County in Middle Tennessee...
Northwestern Williamson County in Middle Tennessee...
Southeastern Cheatham County in Middle Tennessee...
* Until 1145 PM CST.
* At 742 PM CST, Doppler radar indicated thunderstorms producing
heavy rain approaching the warned area. Flash flooding can be
expected to continue through this evening as many areas are still
being impacted by high water, and the additional rain expected
will fall very quickly.
* Some locations that will experience flooding include...
Franklin, Ashland City, Nashville, Madison, Hendersonville,
Brentwood, La Vergne, Goodlettsville, Forest Hills, Oak Hill, White
Bluff, Belle Meade, Kingston Springs, Lakewood, Pegram, Hermitage,
Fairview, Bellevue, Antioch and Old Hickory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3636 8661 3625 8658 3624 8659 3615 8656
3608 8654 3609 8655 3607 8655 3606 8656
3604 8656 3593 8704 3597 8726 3625 8727
$$
052 follow-up statements
784
WGUS74 KOHX 070239
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
839 PM CST Wed Feb 6 2019
TNC021-037-043-165-187-070545-
/O.CON.KOHX.FF.W.0006.000000T0000Z-190207T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-Dickson TN-Sumner TN-Williamson TN-Cheatham TN-
839 PM CST Wed Feb 6 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR
DAVIDSON...EASTERN DICKSON...SOUTHWESTERN SUMNER...NORTHWESTERN
WILLIAMSON AND SOUTHEASTERN CHEATHAM COUNTIES...
At 834 PM CST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding can be expected,
especially along Pond Creek...Cub Creek, Indian Creek, and Whites
Bend...Bells Bend...Richland Creek including West Nashville, Green
Hills, and Belle Meade...Downtown Nashville, North Nashville and
Metro Center, and West End.
Some additional locations that may experience flooding include...
Franklin, Ashland City, Madison, Hendersonville, Brentwood, La
Vergne, Goodlettsville, Forest Hills, Oak Hill, White Bluff,
Kingston Springs, Lakewood, Pegram, Hermitage, Fairview, Bellevue,
Antioch and Old Hickory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3636 8661 3625 8658 3624 8659 3615 8656
3608 8654 3609 8655 3607 8655 3606 8656
3604 8656 3593 8704 3597 8726 3625 8727
$$
05274
WGUS74 KOHX 070529
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
1129 PM CST Wed Feb 6 2019
TNC021-037-043-165-187-070538-
/O.CAN.KOHX.FF.W.0006.000000T0000Z-190207T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-Dickson TN-Sumner TN-Williamson TN-Cheatham TN-
1129 PM CST Wed Feb 6 2019
...THE FLASH FLOOD WARNING FOR DAVIDSON...EASTERN DICKSON...
SOUTHWESTERN SUMNER...NORTHWESTERN WILLIAMSON AND SOUTHEASTERN
CHEATHAM COUNTIES IS CANCELLED...
A new Flash Flood Warning has been issued for the warned area until
430 AM CST. Please refer to that warning for the latest information.
LAT...LON 3636 8661 3625 8658 3624 8659 3615 8656
3608 8654 3609 8655 3607 8655 3606 8656
3604 8656 3593 8704 3597 8726 3625 8727
$$
ShamburgerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 6, 5:55 PM CST, 1 hour 50 minutes earlier.
Area forecast discussion, Feb 6, 5:55 PM CST, 1 hour 50 minutes before
Area Forecast Discussion National Weather Service Nashville TN 555 PM CST Wed Feb 6 2019 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... We had expected a band of heavy showers to set up over our northwest counties today, but the frontal zone has sagged southward with the heaviest band of showers focused along and south of Interstate 40. Within the bands of showers, one half inch amounts have been common with some spots like southern Hickman County into southern Williamson County picking up over 1 inch from the heavier downpours. Going into the evening, showers will be most likely along and north of I-40. Deep moisture will continue to stream into the area with near record level precipitable water values. Many areas will pick up 1 inch of rainfall, but some localized 2 inch amounts may occur. Localized street/urban flooding may occur, but we do not think a flood watch is needed at this time as the pockets of heavy rainfall are transient. We are likely to see some big rises on creeks and streams, and rivers will eventually respond. Some points along the Cumberland are expected to reach action stage within the next couple of days. The main impact from the rain today and tonight will be to set the stage for future flood potential. That could be an issue Thursday evening, but more likely early next week when a period of prolonged rainy wx is expected. A couple of strong to marginally severe thunderstorm cannot be ruled out through tonight, and squirrelly winds along the frontal zone mean that tornado chances do exist. But, with marginal instability and weak lapse rates, the overall threat is very low. Late tonight, the low level boundary will begin to lift northward as a low pressure system cranks up over the Mid Ms Valley. This will lift the heavier showers north of our area by daybreak. Temperatures will not change much through the night with readings mostly in the upper 50s and lower 60s. During the daytime Thursday, most of the area will get into the warm sector, with gusty south winds over 35 mph at times and record setting temperature well into the 70s. A wind advisory may be needed for a few gusts over 40 mph, and the overnight forecasters can make that determination. A band of showers with some heavy downpours will be moving into our far west counties late Thursday afternoon ahead of a strong cold front. The showers and front will sweep across the area mainly Thursday evening with rainfall averaging around one half inch. Friday will be a shocker, with highs around 35 degrees colder than Thursday's highs. Friday night will be clear and cold with lows in the teens and lower 20s. Dry and chilly wx sticks around Saturday as well. Just as quick as winter makes a return for Friday and Saturday, early spring will start to return again on Sunday. Rainy and mild wx is expected for the first half of next week. Rain totals of 2 to 3 inches are expected, which could lead to flooding concerns across the area. && .AVIATION... 00Z TAF DISCUSSION. Expect VIS and CIGS to bounce around MVFR and IFR early this evening as waves of heavy rain and thunderstorms move through the mid-state. After 12Z tomorrow, all sites should see some improvement ahead of the next round expected later that afternoon, but winds to pick up from the south with gusts to near 30kts possible after 18Z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......13 AVIATION........05
Hazardous weather outlook, Feb 6, 5:00 AM CST, 14 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 500 AM CST Wed Feb 6 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-071100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 500 AM CST Wed Feb 6 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight There is a marginal to slight risk of severe storms Wednesday and Wednesday night across most of Middle Tennessee. The best chance for severe storms is around Clarksville, Dover and Erin. The primary threat is damaging straight-line winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Rain and thunderstorms will become heavier and more widespread today and will last into Thursday evening before a strong cold frontal passage. Expected rainfall totals for this event range from less than an inch across the southern Cumberland Plateau to more than 2.5 inches around Clarksville and Land-between-the- Lakes. Some flooding is possible in these areas, especially Thursday and Thursday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is unlikely today and tonight.
In the hours before
Special weather statement, Feb 6, 2:34 PM CST, 5 hours 11 minutes before
Special Weather Statement National Weather Service Nashville TN 234 PM CST Wed Feb 6 2019 TNZ028-062>064-078-062115- Cannon TN-Rutherford TN-Wilson TN-De Kalb TN-Warren TN- 234 PM CST Wed Feb 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE KALB...NORTHEASTERN RUTHERFORD...NORTH CENTRAL WARREN...SOUTHEASTERN WILSON AND NORTHERN CANNON COUNTIES UNTIL 315 PM CST... At 233 PM CST, Doppler radar was tracking a strong thunderstorm 8 miles northwest of Woodbury, moving east at 30 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Smithville, Dowelltown, Liberty, Auburntown and Milton. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3584 8576 3586 8626 3599 8626 3607 8576 TIME...MOT...LOC 2033Z 268DEG 27KT 3591 8618 Barnwell
Local storm report, Feb 6, 4:29 PM CST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
429 PM CST WED FEB 06 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND DMG 5 WSW AUBURNTOWN 35.93N 86.18W
02/06/2019 RUTHERFORD TN FIRE DEPT/RESCUE
CARPORT ON FRONT OF HOME DESTROYED. ROOF DAMAGE TO
DOUBLE-WIDE HOME. SCATTERED TREE DAMAGE/MINOR DEBRIS
NEAR W TRIMBLE RD AND HALLS HILL PIKE.
&&
EVENT NUMBER OHX1900029
SCHAPERSpecial weather statement, Feb 6, 5:52 PM CST, 1 hour 53 minutes before
Special Weather Statement National Weather Service Nashville TN 552 PM CST Wed Feb 6 2019 TNZ027-028-059-062-070030- Rutherford TN-Williamson TN-Davidson TN-Wilson TN- 552 PM CST Wed Feb 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAVIDSON... NORTHWESTERN RUTHERFORD...NORTHEASTERN WILLIAMSON AND SOUTHWESTERN WILSON COUNTIES UNTIL 630 PM CST... At 552 PM CST, Doppler radar was tracking a strong thunderstorm near Brentwood, or 8 miles northeast of Franklin, moving east at 40 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Smyrna, Brentwood, La Vergne, Nolensville, Oak Hill, Rural Hill, Antioch, Walterhill, Berry Hill, Percy Priest Lake and Gladeville. This includes the following highways... Interstate 65 between mile markers 71 and 79. Interstate 24 between mile markers 53 and 68. Interstate 840 between mile markers 58 and 72. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3598 8682 3612 8676 3614 8638 3593 8639 TIME...MOT...LOC 2352Z 267DEG 36KT 3603 8674 Barnwell
Special weather statement, Feb 6, 7:12 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Nashville TN
712 PM CST Wed Feb 6 2019
TNZ024-025-057-070200-
Hickman TN-Dickson TN-Humphreys TN-
712 PM CST Wed Feb 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HUMPHREYS AND
NORTHWESTERN HICKMAN COUNTIES UNTIL 800 PM CST...
At 712 PM CST, Doppler radar was tracking a strong thunderstorm over
Hurricane Mills, or near Waverly, moving east at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Dickson, Waverly, White Bluff, McEwen, Burns, Hurricane Mills,
Charlotte, Vanleer and I-40 Near The Tennessee River.
This includes the following highways...
Interstate 40 between mile markers 136 and 145, and between mile
markers 155 and 180.
Interstate 840 between mile markers 1 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3592 8793 3594 8794 3612 8790 3620 8761
3618 8757 3622 8754 3631 8718 3598 8720
3585 8795
TIME...MOT...LOC 0112Z 253DEG 40KT 3601 8777
BarnwellLocal storm report, Feb 6, 7:24 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
724 PM CST WED FEB 06 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FLASH FLOOD 2 SSE WEST NASHVILLE 36.13N 86.84W
02/06/2019 DAVIDSON TN SOCIAL MEDIA
CREEK OVERFLOWING ITS BANKS AND FIELDS FLOODED AT
MONTGOMERY BELL ACADEMY.
&&
EVENT NUMBER OHX1900030
SCHAPERLocal storm report, Feb 6, 7:26 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
726 PM CST WED FEB 06 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM FLASH FLOOD 1 SSW NASHVILLE 36.16N 86.79W
02/06/2019 DAVIDSON TN SOCIAL MEDIA
VIDEO OF FLASH FLOODING AT EXXON ON CHARLOTTE AND I-40.
&&
EVENT NUMBER OHX1900031
SCHAPERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 6:14 PM CST | Flash Flood Warning | OHX | Wilson | 2 hr |
| Feb 6, 6:37 PM CST | Flash Flood Warning | OHX | Wilson | 113 min |
| Feb 6, 6:41 PM CST | Areal Flood Advisory | OHX | Jackson, Smith, Trousdale | 3 hr |
| Feb 6, 6:53 PM CST | Areal Flood Advisory | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 3 hr |
| Feb 6, 7:03 PM CST | River Flood Warning | OHX | Davidson | 3 hr |
| Feb 6, 7:12 PM CST | Special Weather Statement | OHX | Dickson, Humphreys | 48 min |
| Feb 6, 7:14 PM CST | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys | 6 hr |
| Feb 6, 7:19 PM CST | Tornado Warning | OHX | Dickson | 26 min |
| Feb 6, 7:48 PM CST | Special Weather Statement | OHX | Davidson, Williamson | 42 min |
| Feb 6, 7:58 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 32 min |
| Feb 6, 8:04 PM CST | Flash Flood Warning | OHX | Davidson, Rutherford, Wilson | 3 hr |
| Feb 6, 8:18 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Robertson, Sumner | 3 hr |
| Feb 6, 8:30 PM CST | Flash Flood Warning | OHX | Putnam | 5 hr |
| Feb 6, 8:31 PM CST | Special Weather Statement | OHX | Davidson | 44 min |
| Feb 6, 8:34 PM CST | Special Weather Statement | OHX | Humphreys | 41 min |
| Feb 6, 8:54 PM CST | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Pickett, Putnam | 3 hr |
| Feb 6, 9:11 PM CST | Areal Flood Advisory | OHX | Macon, Robertson, Sumner, Trousdale | 4 hr |
| Feb 6, 9:31 PM CST | Areal Flood Advisory | OHX | Cheatham, Clay, Cumberland, Davidson, DeKalb, Dickson and 19 more | 12 hr |
| Feb 6, 9:47 PM CST | Special Weather Statement | OHX | Smith, Wilson | 28 min |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Wilson | 59 hr |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Davidson | 4 days |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Cheatham | 7 hr |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Davidson | 4 days |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Davidson | 7 hr |
| Feb 6, 10:55 PM CST | Flash Flood Warning | OHX | DeKalb, Jackson, Putnam, Smith, Wilson | 3 hr |
| Feb 6, 11:27 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Sumner, Trousdale and 2 more | 9 hr |
| Feb 7, 12:28 AM CST | River Flood Advisory | OHX | Davidson | 72 hr |
| Feb 7, 12:31 AM CST | River Flood Advisory | OHX | Hickman | 4 hr |
| Feb 7, 1:15 AM CST | River Flood Warning | OHX | Cheatham | 13 hr |
| Feb 7, 4:19 AM CST | River Flood Warning | OHX | Hickman | 21 days |
| Feb 7, 4:29 AM CST | River Flood Advisory | OHX | Cheatham | 6 hr |
| Feb 7, 4:33 AM CST | River Flood Advisory | OHX | Davidson | 55 hr |
| Feb 7, 5:39 AM CST | River Flood Advisory | OHX | Davidson | 54 hr |
| Feb 7, 6:39 AM CST | River Flood Advisory | OHX | Davidson | 53 hr |
| Feb 7, 7:56 AM CST | River Flood Advisory | OHX | Davidson | 51 hr |
| Feb 7, 9:49 AM CST | Wind Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 9 hr |
| Feb 7, 9:59 AM CST | Flash Flood Watch | OHX | Cheatham, Clay, Davidson, Dickson, Fentress, Houston and 13 more | 11 hr |
| Feb 7, 10:32 AM CST | River Flood Warning | OHX | Montgomery | 7 hr |
| Feb 7, 1:04 PM CST | River Flood Advisory | OHX | Montgomery, Robertson | 5 hr |
| Feb 7, 5:57 PM CST | River Flood Advisory | OHX | Montgomery | 60 hr |
Nearby
Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.